# SDR AALA201609059016

- Difficulty date: August 23, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 45,461 hours, 26,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: D53371301204
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT SIDE BOX BEAM UPPER FLANGE AFT 2 FASTENER HOLES CRACKED AT FRAME 43 AND Y1622.  REPAIRED BOX BEAM IAW EO 5315Y066.
